# SDR SWAA2022061516069

- Difficulty date: June 7, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 145AL
- Condition: Corroded
- Location: Toilet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL INTERNAL SKIN AREA AROUND BONDING WIRE CORRODED / [01] CLEANED CORROSION ON TOILET SERVICE DOOR 145AL INTERNAL SKIN AREA AROUND BONDING WIRE REF B 737-700 SRM 51-10-02-0G-0. FOUND PITTED CORROSION DEEP INTO THE MATERIAL AND IT IS OUT OF LIMITS. DOOR REQUIRES REPLACEMENT.;[02] VERIFIED DEEP PITTING CORROSION ;DOOR NEEDS REPLACEMENT;[03] REMOVED AND REPLACED TOILET SERVICE DOOR 145AL REF B 737-700 AMM 52-49-07-000-801. WORK WAS ACCOMPLISHED BY TECHNICIAN JESUS HERNANDEZ EMPL # 1709;[04] VERIFIED STEP 3
